MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDLCA209012A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 3rd april, 2024 getinge became aware of an issue with one of surgical lights - lucea 50.As it was stated, the cap was missing on the spring arm.The designated complaint unit employee confirmed based on photographic evidence the cap was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction of h4 manufacture date deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2017-07-10.Corrected h4 manufacture date: 2019-07-11.The correction of d4 catalog # and version or model # deems required.This is based on the internal evaluation.Previous d4 catalog # ard568604998.Corrected d4 catalog # blank.Previous d4 version or model # ard568604998.Corrected d4 version or model # ardlca209012a the correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name lucea 50.Corrected d1 brand name lucea led®.The correction of d2a product code.Deems required.This is based on the internal evaluation.Previous d2a product code.Ftd.Corrected d2a product code.Fsy.The correction of d2b product code.Deems required.This is based on the internal evaluation.Previous d2b product code description.Lamp, surgical.Corrected d2b product code description.Lamp, surgical, ceiling mounted.Getinge became aware of an issue with one of surgical lights - lucea 50.As it was stated, the cap was missing on the spring arm.The designated complaint unit employee confirmed based on photographic evidence the cap was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination in case of reoccurrence.The device has been repaired by replacement of cap spring arm blue 30 new ral9016 (ard569010102) and returned to use.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.The most probable root cause of the break of this cap is repeated and violent shocks during the use of the device.Another probable root cause is that the cap has been forgotten or deteriorated after a re-adjustment of the spring arm during the maintenance of medical device.The yearly preventive maintenance program documented in the technical manuals mentions to check the presence and fixing of the plastic covers.The cap must be reinstalled during installation or after the maintenance procedure.We strongly advise to check similar devices in the hospital in order to check the presence of all spring arms caps.If a missing cap is noticed, a new one should be ordered as spare parts.(blue 30 / lucea 40-50: ard569010102) getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19085936
Report Number9710055-2024-00257
Device Sequence Number7141601
Product Code FSY
UDI-Device Identifier03700712400637
UDI-Public(01)03700712400637
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA209012A
Device Catalogue NumberARD568604998
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown